Items where Author is "Karagila, Asaf"

Up a level
Export as [feed] RSS
Group by: Item Type | Status | No Grouping
Jump to: Article
Number of items: 10.

Article

Gitman, Victoria, Hamkins, Joel David and Karagila, Asaf (2021) Kelley-Morse set theory does not prove the class Fodor principle. Fundamenta Mathematicae, 254 (2). pp. 133-154. ISSN 0016-2736

Karagila, Asaf and Schlicht, Philipp (2020) How to have more things by forgetting how to count them. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 476 (2239). ISSN 1364-5021

Aspero, David and Karagila, Asaf (2020) Dependent choice, properness, and generic absoluteness. The Review of Symbolic Logic, 14 (1). 225–249. ISSN 1755-0203

Hayut, Yair and Karagila, Asaf (2020) Critical Cardinals. Israel Journal of Mathematics, 236 (1). 449–472. ISSN 0021-2172

Karagila, Asaf (2020) The Morris model. Proceedings of the American Mathematical Society, 148 (3). pp. 1311-1323. ISSN 0002-9939

Karagila, Asaf (2019) Realizing Realizability Results with Classical Constructions. Bulletin of Symbolic Logic, 25 (4). pp. 429-445. ISSN 1079-8986

Karagila, Asaf (2019) Iterating Symmetric Extensions. Journal of Symbolic Logic, 84 (1). 123–159. ISSN 0022-4812

Hayut, Yair and Karagila, Asaf (2019) Spectra of uniformity. Commentationes Mathematicae Universitatis Carolinae, 60 (2). pp. 285-298. ISSN 0010-2628

Karagila, Asaf (2019) Preserving Dependent Choice. Bulletin of the Polish Academy of Sciences Mathematics, 67. ISSN 1732-8985

Karagila, Asaf (2018) The Bristol model:An abyss called a Cohen real. Journal of Mathematical Logic, 18 (2). ISSN 0219-0613

This list was generated on Tue Oct 26 12:06:16 2021 BST.